Deep search:Searching for "symplectic approach" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1On numerical calculation in symplectic approach for elasticity problems
Author(s):Li ZHAO, Wei-qiu CHEN  Clicked:4209  Download:2642  Cited:9  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.5 P.583-588  DOI:10.1631/jzus.A0720124
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2023 Journal of Zhejiang University-SCIENCE